# SDR SWAA2022090249307

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,599 hours, 25,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE LOWER PLASTIC NUT BROKEN / [01] REMOVED AND REPLACED ASSIST HANDLE AND NUT PER AMM 52-13-00.
